MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1
Catalog Number SSN100255
Medical Device Problem Codes Loose or Intermittent Connection (1371); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clear plastic cap for the needle (see below image) is very loose when opening the package and has a potential to cause needle sticks when assembling the syringe.".
 
Additional Manufacturer Narrative
The customer reported a safety concern that the clear plastic cap for the needle is very loose when opening the package and has a potential to cause needle sticks when assembling the syringe; the folding needle cover for after use was described as mostly functional, with one or two instances where it wouldn¿t close.Medline received 5 ea ssn (b)(6) hypodermic safety needle; samples were inspected for any noticeable cosmetic defects or damage, then opened and dropped multiple times to test the security of the needle safety cap.As the device remained fully secure without intervention, medline was unable to confirm the issue, and the complaint was not confirmed.No further action was taken because objectionable trends were not seen for this issue, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50898841
Report Number1417592-2026-51059
Device Sequence Number6001094
Product Code FMF
UDI-Device Identifier30193489031984
UDI-Public30193489031984
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255
Device Lot Number89721090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown